The last time I got my birth control shot my leg felt all tingly and numb, which had never happened before in the few years I've been taking it. When I mentioned it to a few friends, they said it was probably shot into my tendon, and though I'm not too sure this was the correct answer, I didn't think much more of it as the feeling went away in less than a day. Lately though, I've been experiencing bloating, nausea, hot and cold flashes, etc that made me think back to the last shot I had that odd feeling in my leg. Could the shot have been administered in a wrong way/area that could have dilluted it at all? Is there anything else that could have happened when I got my shot?
It sounds like they've caught a nerve when they've injected you. It won't alter the effectiveness, but it could cause you discomfort. I've had that happen before.
They should be injecting it deep into the buttock muscle, where it creates a pool/well of fluid, which is slowly released into you bloodstream, to provide continuous coverage for the duration of the shot.
It's important to alternate buttocks each time you get the shot, because having it in the same side all the time, will eventually lead to the buttock becoming concave (happened to me). Although, it should return to normal once you stopped getting the shot in that side.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2013 • 9 answers
Posted 3 Apr 2013 • 5 answers
Posted 25 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers